Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS Pittsburgh, PA

May 1, 20166 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2016, 5:40 PM EDT for 6 counties in Ohio. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2016, 5:40 PM EDT (21:40 UTC)
Expired
May 1, 2016, 6:30 PM EDT
In force
50 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Belmont County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Muskingum County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 113 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:50 PM EDTTSTM WND DMG4 Ne Kimbolton, OH1 TREE DOWN
May 1, 5:50 PM EDTHAIL 1.253 Nne Kimbolton, OH
May 1, 6:13 PM EDTHAIL 1Antrim, OHCOVERED THE GROUND
May 1, 6:18 PM EDTHAIL 1.252 E Antrim, OH
May 1, 6:21 PM EDTHAIL 13 Sse Londonderry, OH
May 1, 6:21 PM EDTHAIL 1.53 Nw Fairview, OHON PENROSE RD BETWEEN THE INTERSECTION OF MERRY RD AND WAY-MOR RD. ESTIMATED WINDS AT 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WUUS51 KPBZ 012140
SVRPBZ
OHC013-031-059-067-119-157-012230-
/O.NEW.KPBZ.SV.W.0003.160501T2140Z-160501T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  NORTHEASTERN MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
  SOUTHEASTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  NORTHWESTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  SOUTHEASTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 630 PM EDT

* AT 539 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  NEWCOMERSTOWN...OR 12 MILES NORTH OF CAMBRIDGE...MOVING EAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO TREES AND POWER LINES...RESULTING IN SOME POWER 
           OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  FREEPORT...NEWCOMERSTOWN...ANTRIM...FLUSHING...HOLLOWAY...PLAINFIELD...
  GILMORE...TIPPECANOE...PIEDMONT...DEERSVILLE...BODEN...BIRMINGHAM...
  CLENDENING LAKE...KIMBOLTON...PIEDMONT LAKE AND SALT FORK STATE PARK.

THIS INCLUDES  INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 52 AND 65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 4011 8173 4029 8173 4031 8107 4008 8107
TIME...MOT...LOC 2139Z 273DEG 30KT 4021 8163 

HAIL...1.00IN
WIND...60MPH
 
$$

CL
2 follow-up statements
370 
WWUS51 KPBZ 012155
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT SUN MAY 1 2016

OHC119-012204-
/O.CAN.KPBZ.SV.W.0003.000000T0000Z-160501T2230Z/
MUSKINGUM OH-
555 PM EDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKINGUM COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4011 8164 4029 8162 4031 8107 4008 8107
TIME...MOT...LOC 2154Z 273DEG 29KT 4018 8151 

$$

OHC013-031-059-067-157-012230-
/O.CON.KPBZ.SV.W.0003.000000T0000Z-160501T2230Z/
GUERNSEY OH-COSHOCTON OH-BELMONT OH-HARRISON OH-TUSCARAWAS OH-
555 PM EDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN GUERNSEY...EAST CENTRAL COSHOCTON...NORTHWESTERN
BELMONT...SOUTHWESTERN HARRISON AND SOUTHEASTERN TUSCARAWAS
COUNTIES...

AT 554 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
NEWCOMERSTOWN...OR 10 MILES NORTH OF CAMBRIDGE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
FREEPORT...NEWCOMERSTOWN...ANTRIM...FLUSHING...HOLLOWAY...GILMORE...
TIPPECANOE...PIEDMONT...DEERSVILLE...BIRMINGHAM...CLENDENING LAKE...
KIMBOLTON...PIEDMONT LAKE AND SALT FORK STATE PARK.

THIS INCLUDES  INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 52 AND 65.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4011 8164 4029 8162 4031 8107 4008 8107
TIME...MOT...LOC 2154Z 273DEG 29KT 4018 8151 

HAIL...1.00IN
WIND...60MPH
 
$$

CL
401 
WWUS51 KPBZ 012230
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
630 PM EDT SUN MAY 1 2016

OHC013-031-059-067-157-012239-
/O.EXP.KPBZ.SV.W.0003.000000T0000Z-160501T2230Z/
GUERNSEY OH-COSHOCTON OH-BELMONT OH-HARRISON OH-TUSCARAWAS OH-
630 PM EDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GUERNSEY...EAST
CENTRAL COSHOCTON...NORTHWESTERN BELMONT...SOUTHWESTERN HARRISON AND
SOUTHEASTERN TUSCARAWAS COUNTIES WILL EXPIRE AT 630 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEAST GUERNSEY AND CENTRAL BELMONT COUNTIES UNTIL 700 PM.

LAT...LON 4011 8164 4029 8162 4031 8107 4008 8107
TIME...MOT...LOC 2228Z 273DEG 30KT 4018 8151 

$$

CL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 5:21 PM EDT, 19 minutes earlier.

Area forecast discussion, May 1, 5:21 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT SUN MAY 1 2016

.SYNOPSIS...
SHOWER CHANCES WILL CONTINUE INTO THE EARLY PART OF THE WEEK WITH
DRIER CONDITIONS THEN RETURNING UNTIL A MID-WEEK SYSTEM.
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THIS WEEK BEFORE
HEADING BACK ABOVE NORMAL MOTHERS DAY WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
NUMEROUS SHOWERS HAVE DEVELOPED IN THE AFTERNOON SUNSHINE.
LOCATIONS NORTH OF I-80 WILL HAVE TO WAIT A LITTLE BIT BEFORE RAIN
MOVES THAT DIRECTION GIVEN THE ATMOSPHERE IS FAIRLY STABLE THERE
AND ALL THE INFLOW IS BEING CUT OFF BY DEVELOPMENT TO THE SOUTH.
SHEAR IS NOT THAT IMPRESSIVE SO A FEW STRONG STORMS WILL DEVELOP.
THIS CONCURS WITH LOCAL RESEARCH USING CURRENT THERMODYNAMIC AND
KINEMATIC PROFILES. WITH RESIDUAL OUTFLOW BOUNDARIES APLENTY
ESPECIALLY SOUTH OF THE PA TURNPIKE / I-76 SHOWER DEVELOPMENT WILL
CARRY INTO THE MID EVENING HOURS. PREVIOUS DISCUSSION BELOW...

INSTABILITY DOES WANE THIS EVENING...HOWEVER YET ANOTHER WAVE IS
SET TO TRACK DOWN THE FRONTAL BOUNDARY...ALLOWING IT TO SURGE A
BIT NORTHWARD. STRONG DIFFERENTIAL PVA ALONG WITH RIGHT ENTRANCE
REGION DIVERGENCE TRAVERSES THE NORTHERN HALF OF THE CWA OVERNIGHT
AS A RESULT...MEANING A GOOD SWATH OF SHOWERS SHOULD CROSS THE
AREA. POPS WERE ADJUSTED UPWARD AND SLOWED A BIT PER THE CONSENSUS
OF 12Z GUIDANCE WITH THIS FEATURE.

DUE TO THE MOIST AIR MASS IN PLACE WITH VERY HIGH
DEWPOINTS...OVERNIGHT LOWS WILL LIKELY BE FAIRLY WARM FOR EARLY
MAY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
LOW PRESSURE WILL BE OVER NORTHWESTERN PENNSYLVANIA AROUND
SUNRISE...AND SHOULD RACE INTO NEW ENGLAND BY EVENING. WHILE RAIN
WILL DIMINISH QUICKLY DURING THE MORNING WITH THE DEPARTURE OF THE
LOW...A WAVE WILL DEVELOP ALONG THE TRAILING COLD FRONT. THIS WILL
INCREASE THE CHANCE FOR SHOWERS MONDAY NIGHT...BUT THE BULK OF THE
PRECIPITATION WILL REMAIN TO THE SOUTHEAST OF THE REGION. SOME
SHOWERS WILL LINGER TUESDAY...BUT THE REGION SHOULD BE DRY BY
TUESDAY EVENING. THE NEXT GAP IN RAIN WILL BE SHORT AS AN UPPER
LEVEL LOW BEGINS TO DROP OVER THE EASTERN GREAT LAKES. THE NAM IS AN
OUTLIER TO THE WEST...AND HAVE FOLLOWED THE GFS/ECMWF FOR TIMING AND
PLACEMENT OF THE LOW. THIS WILL YIELD INCREASING CHANCE FOR SHOWERS
THROUGH THE DAY ON WEDNESDAY. WITH MOSTLY CLOUDY SKIES THROUGH THE
PERIOD...TEMPERATURES WILL BE AT OR SLIGHTLY BELOW NORMAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HAVE GONE WITH LIKELY POPS IN ALL LOCATIONS WEDNESDAY NIGHT WITH THE
UPPER LEVEL LOW OVERHEAD. WEATHER WILL REMAIN COOL...CLOUDY...AND
WET WITH SCATTERED SHOWERS THURSDAY AND FRIDAY BEFORE THE LOW DRIFTS
EAST. SATURDAY SHOULD BE DRY BEFORE ANOTHER COLD FRONT APPROACHES
FROM THE WEST ON SUNDAY. TEMPERATURES WILL REMAIN BELOW NORMAL
THURSDAY AND FRIDAY BEFORE RETURNING TO NORMAL FOR THE WEEKEND.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
VCSH FORECAST FOR ALL TERMINALS SAVE FOR ZZV WHERE CONFIDNCE IS
HIGHER IN SEEING A THUNDERSTORM GIVEN PROXMITY TO BETTER
INSTABILITY. CONFIDENCE IS ABOVE AVERAGE IN SHOWERS AND WIDESPREAD
RESTRICTIONS LATER THIS EVENING AND OVERNIGHT AS A FINAL WAVE
MOVES DOWN THE STATIONARY BOUNDARY ACROSS THE AREA. IFR CONDITIONS
WILL BE LIKELY AT MOST SITES INTO MONDAY MORNING.

.OUTLOOK /MONDAY THROUGH THURSDAY/...
ANOTHER ROUND OF RESTRICTIONS IS LIKELY WITH A WEDNESDAY COLD
FRONT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

SYNOPSIS...98
NEAR TERM...98/FRIES
Hazardous weather outlook, May 1, 5:18 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 AM EDT SUN MAY 1 2016

PAZ007>009-013>016-022-023-020930-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-ARMSTRONG-
INDIANA-
518 AM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA...WEST
CENTRAL PENNSYLVANIA AND WESTERN PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021-509>514-020930-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-
GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
518 AM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL PLAGUE THE REGION TODAY.
A FEW STORMS MAY BECOME SEVERE. PRIMARY HAZARDS...LARGE HAIL AND
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Special weather statement, May 1, 4:32 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EDT SUN MAY 1 2016

OHZ049-050-PAZ029-WVZ001-002-012100-
JEFFERSON-HARRISON-WASHINGTON-BROOKE-HANCOCK-
432 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON...CENTRAL
JEFFERSON...WEST CENTRAL WASHINGTON...SOUTHEASTERN HANCOCK AND BROOKE
COUNTIES...

AT 432 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF
CADIZ...MOVING EAST AT 25 MPH.

DIME SIZE HAIL WAS REPORTED NEAR JEWETT WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEIRTON...STEUBENVILLE...WELLSBURG...TORONTO...WINTERSVILLE...MINGO
JUNCTION...FOLLANSBEE...HOOVERSON HEIGHTS...BETHANY...HOPEDALE...
SMITHFIELD...FRANKLIN...BEECH BOTTOM...BRILLIANT...RICHMOND...NEW
ALEXANDRIA...BLOOMINGDALE...UNIONPORT...BRENTWOOD AND NEWELL.

LAT...LON 4024 8095 4042 8096 4045 8049 4020 8049
TIME...MOT...LOC 2032Z 269DEG 22KT 4034 8087

CL
Special weather statement, May 1, 4:36 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT SUN MAY 1 2016

PAZ073>076-012100-
FAYETTE RIDGES-WESTMORELAND RIDGES-WESTMORELAND-FAYETTE-
436 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAYETTE AND
SOUTHERN WESTMORELAND COUNTIES...

AT 435 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW STANTON...OR
9 MILES SOUTHWEST OF GREENSBURG...MOVING EAST AT 25 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...SCOTTDALE...YOUNGWOOD...NEW STANTON...LIGONIER...
CALUMET-NORVELT...EVERSON...MADISON...YOUNGSTOWN...HUNKER...LAUREL
MOUNTAIN...DONEGAL...CHAMPION...LAUREL MOUNTAIN STATE PARK...ACME...JONES
MILLS AND LOYALHANNA GORGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 51 AND 57.

  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 73 AND 99.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4018 7914 4016 7914 4016 7916 4013 7917
      4011 7919 4012 7920 4012 7921 4010 7923
      4009 7926 4004 7929 4007 7970 4025 7971
      4030 7913 4018 7913
TIME...MOT...LOC 2035Z 266DEG 20KT 4017 7962

CL
Special weather statement, May 1, 5:21 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT SUN MAY 1 2016

OHZ039-048-058-012145-
GUERNSEY-COSHOCTON-TUSCARAWAS-
521 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GUERNSEY...
SOUTHEASTERN COSHOCTON AND SOUTHWESTERN TUSCARAWAS COUNTIES...

AT 521 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COSHOCTON...
MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COSHOCTON...NEWCOMERSTOWN...WEST LAFAYETTE...CONESVILLE...PLAINFIELD...
GILMORE...KIMBOLTON AND SALT FORK STATE PARK.

THIS INCLUDES  INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 53 AND 67.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4031 8192 4032 8143 4010 8146 4013 8172
      4015 8172 4016 8191
TIME...MOT...LOC 2121Z 276DEG 24KT 4022 8184

CL

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 4:32 PM EDTSpecial Weather StatementPBZJefferson28 min
May 1, 5:21 PM EDTSpecial Weather StatementPBZGuernsey24 min
May 1, 6:20 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble40 min
May 1, 7:01 PM EDTSevere Thunderstorm WarningPBZBelmont44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.